# SDR CALA2017041400971

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 75,696 hours, 28,858 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032201100
- Part serial: 2371
- Condition: Faulty
- Location: Te Flap
- Part time: 3,524 hours, 1,554 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS LOCKED - ALIGNMENT FAULT DISPLAYED ON UPPER ECAM SCREEN. EMERGENCY DECLARED. REF LOG PG 4359813 LINK ASSY BUSHING RR, REF LOG PG 4359903 RT I /B AND O/B ROLLERS RR, REF LOG PG 4359750 LT I/B O/B ROLLERS RR, REF LOG 4360620 LT INTERCONNECTING STRUT RR, REF LOG 4360607 RT INTERCONNECTING STRUT RR. PERFORMED OPERATIONAL TEST OF THE FLAP SYSTEM AMM 27-54-00-710-001-A, OPERATIONAL CHECK GOOD
